Weak visibility counting in simple polygons

TitleWeak visibility counting in simple polygons
Publication TypeJournal Article
Year of Publication2015
AuthorsBygi, Mojtaba Nouri, Daneshpajouh Shervin, Alipour Sharareh, and Ghodsi Mohammad
JournalJ. Computational Applied Mathematics
Volume288
Pagination215–222
URLhttp://dx.doi.org/10.1016/j.cam.2015.04.018
DOI10.1016/j.cam.2015.04.018

Join our Google Group Now!



GET IN TOUCH WITH US

Contact us

Sharif University of Technology, Department of Computer Engineering

Room 712, CE Algorithms Lab
P.O. Box 11155-9517, Tehran, Iran

Tel: +9821-6600-6675

Education - This is a contributing Drupal Theme
Design by WeebPal.